| Catalog Number |
G6626746 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
It was reported that on (b)(6) 2017, patient underwent three level anterior cervical discectomy and fusion due to pre-op diagnosis as degenerative disc disease.Intra-op, three of the four cages cracked when they were being inserted.These three cracked cages were removed.Fourth cage was implanted in the patient.The lock mechanism of the fourth cage broke and surgeon had to remove the screws and plates over the cage.Product came in contact with the patient.No fragments of the cracked/broken implants remained in the patient.No patient complications were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.